Alert archive / Michigan / Gale Warnings in 2009

Gale Warning 3, NWS Grand Rapids, MI

March 28, 2009

NWS Grand Rapids, MI issued this gale warning at Mar 28, 2009, 3:26 AM EDT. It took effect at Mar 28, 2009, 8:00 PM EDT. It was in force for 26 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 28, 2009, 3:26 AM EDT (07:26 UTC)
In effect from
Mar 28, 2009, 8:00 PM EDT
Expired
Mar 29, 2009, 10:00 PM EDT
In force
26 hr
Issued by
NWS Grand Rapids, MI

The text

As transmitted, in the capitals the NWS used until 2016.

293 
WHUS73 KGRR 280726
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
326 AM EDT SAT MAR 28 2009


LMZ844>849-281530-
/O.NEW.KGRR.GL.W.0003.090329T0000Z-090330T0200Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
326 AM EDT SAT MAR 28 2009

...GALE WARNING IN EFFECT FROM 8 PM THIS EVENING TO 10 PM EDT
SUNDAY...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 10 PM EDT
SUNDAY. 

WIND SPEEDS WILL INCREASE TO 35 KNOT GALES TONIGHT AND SUNDAY
AS A VIGOROUS LOW PRESSURE SYSTEM MOVES NORTHEAST INTO OUR REGION.
NORTHEAST GALES TO 35 KNOTS ARE ANTICIPATED THIS EVENING FOLLOWED
BY NORTHWEST GALES TO 35 KNOTS LATE SUNDAY MORNING AND SUNDAY
AFTERNOON. WAVE HEIGHTS OF 3 TO 6 FEET ARE ANTICIPATED TONIGHT AND
4 TO 7 FOOT WAVES ARE ANTICIPATED SUNDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LAURENS MJS
7 follow-up statements
349 
WHUS73 KGRR 281454
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1054 AM EDT SAT MAR 28 2009

LMZ844>849-282300-
/O.CON.KGRR.GL.W.0003.090329T0000Z-090330T0200Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
1054 AM EDT SAT MAR 28 2009

...GALE WARNING REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 10 PM
EDT SUNDAY...

WINDS WILL INCREASE TONIGHT AS STRONG LOW PRESSURE MOVES TOWARDS
LOWER MICHIGAN. NORTHEAST GALES TO 35 KNOTS CAN BE EXPECTED THIS
EVENING FOLLOWED BY NORTHWEST GALES TO 35 KNOTS LATE SUNDAY
MORNING AND SUNDAY AFTERNOON. WAVES WILL BE 3 TO 6 FEET TONIGHT
AND 4 TO 7 FEET ON SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

OSTUNO
371 
WHUS73 KGRR 282003
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
403 PM EDT SAT MAR 28 2009

LMZ844>849-290415-
/O.CON.KGRR.GL.W.0003.090329T0000Z-090330T0200Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
403 PM EDT SAT MAR 28 2009

...GALE WARNING REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 10 PM
EDT SUNDAY...

HIGH WINDS AND WAVES WILL CONTINUE INTO SUNDAY EVENING WITH
NORTHERLY GALES TO 35 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

OSTUNO
742 
WHUS73 KGRR 290203
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1003 PM EDT SAT MAR 28 2009

LMZ844>849-291015-
/O.CON.KGRR.GL.W.0003.000000T0000Z-090330T0200Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
1003 PM EDT SAT MAR 28 2009

...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM EDT SUNDAY...

HIGH WINDS AND WAVES WILL CONTINUE THROUGH SUNDAY EVENING WITH
GALES TO 35 KNOTS. HIGHEST WIND GUSTS ARE ANTICIPATED SUNDAY
AFTERNOON OUT OF THE NORTHWEST. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LAURENS WDM
870 
WHUS73 KGRR 290723
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
323 AM EDT SUN MAR 29 2009

LMZ844>849-291530-
/O.CON.KGRR.GL.W.0003.000000T0000Z-090330T0200Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
323 AM EDT SUN MAR 29 2009

...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING...

HIGH WINDS AND WAVES WILL CONTINUE THROUGH MID EVENING WITH GALES
TO 35 KNOTS. HIGHEST WIND GUSTS ARE ANTICIPATED THIS AFTERNOON.
WIND SPEEDS WILL GRADUALLY DIMINISH OVERNIGHT BUT WAVE HEIGHTS WILL
NOT SUBSIDE UNTIL MONDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LAURENS MJS
832 
WHUS73 KGRR 291426
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1026 AM EDT SUN MAR 29 2009

LMZ844>849-292230-
/O.CON.KGRR.GL.W.0003.000000T0000Z-090330T0200Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
1026 AM EDT SUN MAR 29 2009

...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING...

NORTH GALES TO 35 KNOTS WILL BACK TO NORTHWEST THIS EVENING AND
THEN DECREASE AFTER MIDNIGHT TO 5 TO 15 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

OSTUNO
647 
WHUS73 KGRR 291934
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
334 PM EDT SUN MAR 29 2009

LMZ844>849-300200-
/O.CON.KGRR.GL.W.0003.000000T0000Z-090330T0200Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
334 PM EDT SUN MAR 29 2009

...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING...

WIND GUSTS UP TO 35 KNOTS WILL CONTINUE THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

OSTUNO
099 
WHUS73 KGRR 300215
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1015 PM EDT SUN MAR 29 2009


LMZ844>849-301015-
/O.EXP.KGRR.GL.W.0003.000000T0000Z-090330T0200Z/
/O.NEW.KGRR.SC.Y.0011.090330T0215Z-090330T1500Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
1015 PM EDT SUN MAR 29 2009

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 AM EDT MONDAY...
...GALE WARNING HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 11 AM EDT MONDAY. THE
GALE WARNING IS NO LONGER IN EFFECT. HIGH WAVES OF 4 TO 7 FEET
WILL CONTINUE TO POSE A HAZARD TO SMALL CRAFT OVERNIGHT. 3 TO 5
FOOT WAVES MONDAY MORNING WILL CONTINUE TO SUBSIDE TO BELOW
SMALL CRAFT ADVISORY CRITERIA BY LATE MORNING. 

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LAURENS DUKE

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Rapids, MI wrote its last area forecast discussion before this gale warning went out at Mar 27, 11:28 PM EDT, 3 hours 58 minutes earlier.

Area forecast discussion, Mar 27, 11:28 PM EDT, 3 hours 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1128 PM EDT FRI MAR 27 2009

LATEST UPDATE...AVIATION...

.SYNOPSIS...(430 PM EDT FRI MAR 27 2009)
A STRONG LOW PRESSURE SYSTEM WILL TRACK FROM SOUTHERN ILLINOIS TO
LAKE HURON SATURDAY NIGHT AND SUNDAY. A BAND OF HEAVY WET SNOW
NORTHWEST OF THE LOW TRACK MAY IMPACT AREAS NORTH AND WEST OF A LINE
FROM ROUGHLY MUSKEGON TO CLARE. SOME FREEZING RAIN AND SLEET WILL
ALSO BE POSSIBLE.

MEANWHILE AREAS SOUTH AND EAST OF A MUSKEGON TO CLARE LINE WILL
EXPERIENCE RAIN WITH A CHANCE OF THUNDERSTORMS SATURDAY NIGHT. THE
RAIN WILL MIX WITH OR CHANGE TO SNOW LATE SATURDAY NIGHT AND SUNDAY
WITH LITTLE OR SNOW ACCUMULATION.

&&

.SHORT TERM...(430 PM EDT FRI MAR 27 2009)
(TONIGHT THROUGH SUNDAY NIGHT)
HAVE ISSUED A WINTER STORM WATCH FOR SATURDAY NIGHT AND SUNDAY TO
COVER THE POTENTIAL OF POTENT TROWAL FEATURE SETTING UP ACROSS THE
NW CWFA. LOW LEVEL TEMPS/THERMAL PROFILES WILL BE VERY CRITICAL AND
IT IS A BORDERLINE SITUATION... BUT IF EVERYTHING COMES TOGETHER
JUST RIGHT THERE COULD BE SOME VERY HEAVY SNOW RATES DUE TO
VERY DYNAMIC AND CONVECTIVE NATURE OF SPRING SYSTEM. CURRENT WARM
GROUND/SFC TEMPS WILL NOT MATTER TOO MUCH ESPECIALLY SINCE HEAVIEST
PCPN RATES ARE PROGGED TO OCCUR AT NIGHT.

THE H5 TROUGH TAKES ON A NEGATIVE TILT AS IT HEADS THIS WAY SATURDAY
NIGHT AND SUNDAY... WITH A CLOSED COMPACT UPPER LOW IN THE BASE OF
THE TROUGH WHICH HEADS TOWARD DETROIT. THE SURFACE SYSTEM DEEPENS AS
IT MOVES INTO LWR MI AND WILL LIKELY BE IN AN OCCLUDED STATE BY THE
TIME IT GETS HERE... WITH THE OCCLUSION PIVOTING NWWD. THE SEVERE
WEATHER THREAT IS NOT ZERO IN THE SE CWFA... BUT IT IS RATHER LOW
SINCE MOSTLY JUST ELEVATED CONVECTION IS EXPECTED TO IMPACT THE
AREA. WILL HAVE A CHANCE OF THUNDER OVER MUCH OF THE CWFA SAT NIGHT
AS NEGATIVE EPV IN THE 700-600 LAYER PASSES THROUGH. WOULD NOT EVEN
RULE OUT SOME THUNDER ON SUNDAY IN THE SE CWFA UNDERNEATH THE H5 LOW.

THESE TYPES OF SYSTEMS WITH THE CLOSED H5 LOW CAN BE SOME OF OUR
BEST SNOW PRODUCERS... BUT ARE ALSO SOME OF THE MOST DIFFICULT TO
FCST. IT IS QUITE POSSIBLE THAT DRY AIR WRAPPING INTO THE SYSTEM
WILL ROTATE/PIVOT RATHER FAR NORTH/WEST ACROSS THE CWFA AFTER THE
INITIAL WAVE OF PCPN COMES THROUGH. THE TROWAL FEATURE ACTUALLY SETS
UP QUITE FAR NORTH OF THE UPPER LOW CENTER... WHICH INCLUDES ONLY
THE NW CORNER OR THE CWFA.

THERE IS ALSO THE ISSUE OF POSSIBLE FREEZING RAIN NORTH OF
INTERSTATE 96. MODELS INDICATE THAT COLDER AND DRIER AIR IS TUGGED
SOUTH INTO THE NRN CWFA TOWARD 06Z SUN AS NORTHERLY FLOW
STRENGTHENS. SUB FREEZING SFC TEMPS ARE SHOWN IN SOME OF THE MODEL
GUIDANCE AFTER 06Z SO IT IS ENTIRELY POSSIBLE WE WILL SEE SOME ICING
AS WELL... ESPECIALLY SINCE THIS IS THE SAME TIME THAT THE H8 WARM
WEDGE IS PULLING WWD ON THE NORTH SIDE OF THE UPPER LOW.

SYSTEM BECOMES VERTICALLY STACKED OVER LAKE HURON DURING THE DAY
SUNDAY SO WILL BE SLOW TO EXIT THE REGION. THE HEAVIEST
PRECIPITATION IN THE DEFORMATION ZONE/TROWAL SHOULD DIMINISH BY
18Z.... BUT SOME SNOW SHOWERS SHOULD LINGER BEYOND 18Z IN STRONG
COLD ADVECTION PATTERN. NW WINDS WILL BE STRONG AS WELL ON SUNDAY...
SO CERTAINLY AN UGLY DAY. THINGS SHOULD FINALLY BEGIN TO IMPROVE ON
SUNDAY NIGHT AS RIDGING APPROACHES.

&&

.LONG TERM...(318 PM EDT FRI MAR 27 2009)
(MONDAY THROUGH FRIDAY)
AN ACTIVE WEATHER PATTERN IS EXPECTED NEXT WEEK. THE MEDIUM RANGE
MODELS ARE IN PRETTY GOOD AGREEMENT THROUGH WEDNESDAY...BUT THEN
DIVERGE CONSIDERABLY. THUS...CONFIDENCE ABOUT THE OVERALL EVOLUTION
IS LESS TOWARD THE END OF THE WEEK.

RAIN CHANCES WILL BE ON THE INCREASE MONDAY NIGHT AND MORE SO ON
TUESDAY AS A PLAINS LOW PUSHES AN OCCLUDED FRONT THROUGH THE CWA
LATE ON TUESDAY. A 50 KT LLJ WILL PUSH GULF MOISTURE NORTHWARD AND
INTERACT WITH MODERATE DNVA AHEAD OF THE UPPER WAVE. THAT SHOULD
RESULT IN A GOOD CHANCE OF RAIN BY TUESDAY. FORECAST SOUNDINGS
SUGGEST THE POTENTIAL FOR SOME TO SNOW TO MIX WITH THE RAIN PRIOR TO
THAT ON MONDAY NIGHT. COOLER AIR WILL WRAP IN BEHIND THE OCCLUDED
FRONT TUESDAY NIGHT. MIXED PCPN SEEMS THE WAY TO GO AS THE SHORT
WAVE MOVES THROUGH THE GREAT LAKES. WE/LL KEEP THE MENTION OF MIXED
RAIN/SNOW IN THE GRIDS THU/THU NIGHT AS THE UPPER TROUGH AXIS PASSES
THROUGH.

&&

.AVIATION...(1128 PM EDT FRI MAR 27 2009)
VFR CONDITIONS ARE EXPECTED THROUGH SATURDAY AFTERNOON. CONDITIONS
WILL RAPIDLY DETERIORATE AS THE RAIN MOVES IN WITH GUSTY NORTHEAST
SURFACE WINDS. WHILE NOT IN THE TAFS...WET BULB TEMPERATURES NEAR
FREEZING ALONG THE I-96 TAF SITES WHEN THE RAIN MOVES IN AROUND 10
PM...IT WOULD NOT BE OUT OF THE QUESTION THERE COULD BE FREEZING
RAIN. CIGS/VIS WILL FALL INTO THE MVFR RANGE WITHIN A SHORT TIME OF
THE RAIN STARTING (AROUND 8 PM SOUTH AND 10 PM NORTH).

&&

.MARINE...(430 PM EDT FRI MAR 27 2009)
SMALL CRAFT ADVISORIES WILL LIKELY BE NEEDED SATURDAY NIGHT AND
SUNDAY AS NORTH FLOW INTENSIFIES TO 30 KNOTS OR SO.

&&

.HYDROLOGY...(430 PM EDT FRI MAR 27 2009)
CURRENT THINKING IS THAT QPF AMOUNTS WILL BE ROUGHLY 0.50 TO 1.00
INCHES WITH THE STORM SATURDAY NIGHT AND SUNDAY. THE HEAVIEST
AMOUNTS SHOULD BE WITHIN THE TROWAL/DEFORMATION FEATURE...WHICH
SHOULD AFFECT THE NW PORTION OF THE CWFA. OF COURSE THAT SHOULD END
UP BEING PREDOMINATELY SNOW. IN GENERAL WOULD NOT EXPECT ANY
SIGNIFICANT HYDRO ISSUES FROM THIS EVENT. HOWEVER SOME RISES ON THE
MAINSTEM RIVERS ARE CERTAINLY POSSIBLE IN THE DAYS FOLLOWING THE
EVENT.

&&

.GRR WATCHES/WARNINGS/ADVISORIES...
MI...WINTER STORM WATCH... SATURDAY NIGHT AND SUNDAY...
MASON... LAKE... OSCEOLA... OCEANA AND NEWAYGO COUNTIES.
LM...NONE.

&&

SYNOPSIS:    MEADE
SHORT TERM:  MEADE
LONG TERM:   93
AVIATION:    WDM
MARINE:      MEADE
HYDROLOGY:   MEADE
Hazardous weather outlook, Mar 27, 5:03 AM EDT, 22 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
503 AM EDT FRI MAR 27 2009

MIZ037>040-043>046-050>052-056>059-064>067-071>074-280915-
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-
MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-
INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
503 AM EDT FRI MAR 27 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A STORM COULD BRING SOME HAZARDOUS WEATHER TO THE REGION SATURDAY
NIGHT INTO SUNDAY. ACCUMULATING SNOW AND SLEET WILL BE POSSIBLE
MAINLY NORTH OF A HOLLAND TO ALMA LINE. SOUTH OF THIS LINE THERE
COULD BE SOME THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

LMZ844>849-280915-
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
503 AM EDT FRI MAR 27 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SMALL CRAFT ADVISORIES MAY BE NEEDED BEGINNING SATURDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

MJS

The office that day

Everything else NWS Grand Rapids, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 28, 3:27 PM EDTWinter Weather AdvisoryGRRLake, Mason, Oceana20 hr

Nearby

Gale Warnings in Michigan, 2009Every gale warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.